Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hives all over the body, body pain, diarrhea, tingling, consistent low grade fever post delivery. What is the cause?

Hello! This is a long question but I have been going through this for months and still without any real answers. It all started shortly after the birth of my son...I developed hives all over my body. I felt fine other than the hives. I went to the emergency room, in case I was having an allergic reaction to something. They gave me a steroid injection and sent me home. The next day, I got a rash all over my body and a high fever with severe body aches and joint pain. I also had terrible pains in my ears and slight diarrhea. My doctor did bloodwork and said it must be a virus. I felt much better in three weeks but the body aches and joint pains remained, as did tingling sensations in my hands, head and face. I also continued to have loose stool and stomach pain. In September, I got worse, specifically the body pain. I also continued to have rashes on my elbows and inner elbows for months prior. For the past three months, I have had a fever of 99 to 100. I have been tested for lupus . I had a barely positive ANA but was told it was fibromyalgia . No one can tell me why I have this fever. I also always have sinus pain and pressure and drainge. I had an MRI and MS was ruled out. I also had a colonoscopy, which just showed slight inflammation. I was not given a reason for this. I was found to have borderline low vitamin d and ferratin, as well. I still feel like I have no idea what is going on. I feel so scared and am not sure where to turn next. Thank you for any advice you have!
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You appear to have had either acute viraemia or a acute urticarial attack due to allergy.In case of viraemia ,the symptoms later could be due to post viral syndrome which can include joint and body pains,diarrhea,abdominal cramps and tingling.The other possibility of a food or environmental allergy may also give rise to similar symptoms,if superadded on connective tissue disorders it could be difficult to diagnose.Opinions of a Rheumatologist,a immunologist or Allergist and a infectious diseases doctor will probably help.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor